# SDR USA2002F00085

- Difficulty date: June 12, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 3C93012
- Condition: Ruptured
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, P
- Precautionary procedure: A

## Discrepancy

ENROUTE, AFTER TAKEOFF, THE TOWER NOTIFIED THE CREW THAT FUEL WAS STREAMING FROM THE RT WING.  CREW OBSERVED THAT THE LT WING FUEL QUANTITY WAS 400 LBS LESS THAN THE RT WING.  AFTER CRUISE ALTITUDE WAS REACHED, THE FUEL QUANTITY WAS STABILIZED.  FLIGHT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RT HAND BOOST PUMP CANNISTER CHECK VALVES, AND CLEANED THE RT HAND BOOST PUMP SUCTION VALVE CLACKER AND RT HAND SCAVENGE JET PUMP (69QM).  OPERATIONALLY AND LEAK CHECKED, OK.
